Bulletin of the American Mathematical Society

The February meeting of the American Mathematical Society

F. N. Cole

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 26, Number 8 (1920), 337-342.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183425304

Citation

Cole, F. N. The February meeting of the American Mathematical Society. Bull. Amer. Math. Soc. 26 (1920), no. 8, 337--342. https://projecteuclid.org/euclid.bams/1183425304


Export citation